Residential College | false |
Status | 已發表Published |
Estimating spot volatility in the presence of infinite variation jumps | |
Liu, Qiang; Liu, Yiqi; Liu, Zhi![]() | |
2018-06 | |
Source Publication | STOCHASTIC PROCESSES AND THEIR APPLICATIONS
![]() |
ISSN | 0304-4149 |
Volume | 128Issue:6Pages:1958-1987 |
Abstract | We propose a kernel estimator for the spot volatility of a semi-martingale at a given time point by using high frequency data, where the underlying process accommodates a jump part of infinite variation. The estimator is based on the representation of the characteristic function of Levy processes. The consistency of the proposed estimator is established under some mild assumptions. By assuming that the jump part of the underlying process behaves like a symmetric stable Levy process around 0, we establish the asymptotic normality of the proposed estimator. In particular, with a specific kernel function, the estimator is variance efficient. We conduct Monte Carlo simulation studies to assess our theoretical results and compare our estimator with existing ones. (C) 2017 Elsevier B.V. All rights reserved. |
Keyword | Semi-martingale High Frequency Data Spot Volatility Kernel Estimate Central Limit Theorem |
DOI | 10.1016/j.spa.2017.08.015 |
URL | View the original |
Indexed By | SCIE ; SSCI |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Statistics & Probability |
WOS ID | WOS:000432765500007 |
Publisher | ELSEVIER SCIENCE BV |
The Source to Article | WOS |
Scopus ID | 2-s2.0-85035040743 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | University of Macau |
Corresponding Author | Liu, Zhi |
Affiliation | Department of Mathematics, University of Macau, Macao |
First Author Affilication | University of Macau |
Corresponding Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Liu, Qiang,Liu, Yiqi,Liu, Zhi. Estimating spot volatility in the presence of infinite variation jumps[J]. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2018, 128(6), 1958-1987. |
APA | Liu, Qiang., Liu, Yiqi., & Liu, Zhi (2018). Estimating spot volatility in the presence of infinite variation jumps. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 128(6), 1958-1987. |
MLA | Liu, Qiang,et al."Estimating spot volatility in the presence of infinite variation jumps".STOCHASTIC PROCESSES AND THEIR APPLICATIONS 128.6(2018):1958-1987. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment